# SDR QXEA200300856

- Difficulty date: July 16, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 3,071 hours, 2,265 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAX- ON FLIGHT 2545 FIRE SYSTEM FAULT STATUS MESSAGE. INTERROGATED MDC, FOUND NO FAULTS. COMPLIED WITH FIRE TEST. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
